Derivations, dynamical systems, and spectral restrictions.
Mathematica Scandinavica, Tome 56 (1985), pp. 83-95
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-dynamical system, closed *-derivation, spectral subspaces, strongly continuous one-parameter group of *-automorphisms, bounded perturbation of a one-parameter subgroup, Connes spectrum
@article{MS2_1985__56_166926,
author = {Derek W. Robinson and Akitaka Kishimoto},
title = {Derivations, dynamical systems, and spectral restrictions.},
journal = {Mathematica Scandinavica},
pages = {83--95},
year = {1985},
volume = {56},
zbl = {0574.46050},
url = {http://geodesic.mathdoc.fr/item/MS2_1985__56_166926/}
}
Derek W. Robinson; Akitaka Kishimoto. Derivations, dynamical systems, and spectral restrictions.. Mathematica Scandinavica, Tome 56 (1985), pp. 83-95. http://geodesic.mathdoc.fr/item/MS2_1985__56_166926/